Universiti Teknologi Malaysia Institutional Repository

Scattering of SH waves in fluid saturated medium

A. A., Zainal and Chuan Ching, Dennis Ling and Faisal, S. Y. (2010) Scattering of SH waves in fluid saturated medium. Applied Mathematical Sciences, 4 (68). pp. 3375-3386. ISSN 1312-885X

[img] HTML - Published Version


The deviation in SH-waves' velocities is expected once the saturation degree in the medium is asymmetrical. Hence, SH-waves' propagation in the porous medium saturated with asymmetry °uid density is studied for the di®usive pro¯les. SH-waves are propagated in similar directions and also opposite directions with the mediums fall into two distinctive groups: insoluble as well as soluble mediums. In similar direction of propagation, low density °uid revokes the di®usive characteristics while high density °uid promotes di®usive attribute. However, the di®usive SH-waves are as well found in the medium saturated with low density °uid when the °uid is asymmetrical in density. In the case of oppo- site direction of propagation, the recurring SH-waves are found in the medium saturated with low and asymmetry density °uid.

Item Type:Article
Subjects:Q Science > Q Science (General)
ID Code:25979
Deposited By: Liza Porijo
Deposited On:21 Jun 2012 15:50
Last Modified:13 Oct 2017 20:27

Repository Staff Only: item control page